Non complete sums of multiplicative functions

P. Erdős, I. Kátai

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)209-212
Number of pages4
JournalPeriodica Mathematica Hungarica
Volume1
Issue number3
DOIs
Publication statusPublished - Sep 1971

Fingerprint

Multiplicative Functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Non complete sums of multiplicative functions. / Erdős, P.; Kátai, I.

In: Periodica Mathematica Hungarica, Vol. 1, No. 3, 09.1971, p. 209-212.

Research output: Contribution to journalArticle

Erdős, P. ; Kátai, I. / Non complete sums of multiplicative functions. In: Periodica Mathematica Hungarica. 1971 ; Vol. 1, No. 3. pp. 209-212.
@article{fc48eeaebd0244248a736772e20e3fa6,
title = "Non complete sums of multiplicative functions",
author = "P. Erdős and I. K{\'a}tai",
year = "1971",
month = "9",
doi = "10.1007/BF02029145",
language = "English",
volume = "1",
pages = "209--212",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Non complete sums of multiplicative functions

AU - Erdős, P.

AU - Kátai, I.

PY - 1971/9

Y1 - 1971/9

UR - http://www.scopus.com/inward/record.url?scp=0010346337&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010346337&partnerID=8YFLogxK

U2 - 10.1007/BF02029145

DO - 10.1007/BF02029145

M3 - Article

VL - 1

SP - 209

EP - 212

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 3

ER -